Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking Ciproxin after having a mole removed to prevent any infection, experiencing some dizziness. Should I stop taking it?

Hi, I have been taking Ciproxin for the last few days but am experiencing some dizziness, should I stop taking it? Unfortunately I do also suffer from Labyrititus sometimes so I am not sure if it is this or a reaction to the Ciproxin. I was prescribed Ciproxin after having a mole removed to prevent any infection but the wound is fine.
Many thanks in advance for any advice as my own doctor is off today.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM

As you stated you have been taking ciproxin for last few days. Then it cannot be the cause of your symptoms. Continue taking them until the course completion which is normally from 5 days to one week. The dizziness might due to labyrinthitis which is responsible for such conditions like vertigo and dizziness by interfering with the vestibulocochlear system. You can use stemitil for that which is one the counter available drug.

Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor